Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Swollen and painful breast and nipples, swollen hands. Taken Avil and Vicodin. Have headache

I have no health insurance and need to know if my symptoms warrant a trip to the ER. I am a 24 year old female and I Just moved to Prescott,AZ almost a month ago and am at a very I elevation. My symptoms are, very swollen and painful breast and nipples. All my joints and bones are beyond painful and stiff. I have noticed some swelling in my hands and haven t slept in 24 hours because of the pain, I have tried advil , hot baths, and even half a Vicodin and nothing touches it. I am also having a lot of asthma attacks and find my self waking up have to take heavy breaths like I was just running around. Originally these where slow onset about 2 weeks after being here but they hit me incredibly hard the last week. I keep waiting for it to go away but it just gets worse. Also I have celiacs , however I am religouse about my diet and haven t had ANYTHING with gluten in it for years. I am also having alot of dull, throbbing headaches.
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
the allergy asthma ad other problems slowly and slowly involves joints which is mis diagnosed by arthritis
if you have celiac disease you might be allergic to whole wheat proteins rather then gluten
totally avoid wheat and wheat products
not take even gluten free wheat
you can get blood serum tested for food specific antibodies for wheat and other foods to rule out interference by other food
yo can start twice weekly dose of neotrextate tab methotrextate 2.5 mg twicxe a week
this is immunosupressent and i have used in my cases of asthma skin sinus and bone problems
i am still using and has got excellent results to prevent allergies in this dose and there are no side effects on long use
others medicines can continue with this
in pain killers avoid paracetamol brufen dispirin dietry suppliments as they increases the problem rather curing it
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor